# SDR A6WA200940188

- Difficulty date: April 1, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 13,299 hours, 12,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 228 S19-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132399-41 - FWD FUSELAGE ASSESS PANEL DOOR SURROUND SKIN QTY (2) ELONGATED FASTENER HOLES AT FS 228.00 BTW STR 19-20 RT SIDE FWD FUSELAGE ACCESS PANEL DOOR SURROUND SKIN QTY (2) ELONGATED FASTENER HOLES AT FS 228.00 BTW STR 19-20.  REPAIRED IAW REO 601R-53-11-162, REV B.  (K)
